| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Gradient Increase (1270); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Bradycardia (1751); Non specific EKG/ECG Changes (1817); Asystole (4442); Heart Failure/Congestive Heart Failure (4446); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
01/12/2020
Type of Reportable Event
Death
Event or Problem Description
It was reported that 9 years and 2 months following the implant of a transcatheter aortic valve, severe aortic regurgitation was identified as well as a valvular gradient of 34 millimeters of mercury (mm hg).Subsequently, a transcatheter aortic valve procedure was planned with a non-medtronic valve.Due to the high valvular gradient and regurgitation, the patient required hospitalization.Per the physician, the valve contributed to the patient symptoms.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: a4.Weight in lbs.B2.Outcome attributed to adverse event, the patient's date of death is unknown.B3.Date of event b5.A second paragraph was added h1.The original information indicated the event was a serious injury.Additional information indicates that the patient died.The event is now a reportable death.H6.Annex e codes and annex a codes.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 9 years and 2 months following the implant of a transcatheter aortic valve, severe aortic regurgitation was identified as well as a valvular gradient of 34 millimeters of mercury (mm hg).Subsequently, a transcatheter aortic valve (procedure was planned with a non-medtronic valve.Due to the high valvular gradient and regurgitation, the patient required hospitalization.Per the physician, the valve contributed to the patient symptoms.Additional information was received that approximately 4 years following the implant of the valve, hypoattenuated leaflet thickening (halt) was first noticed and was confirmed for several years via computed tomography (ct) scans and echocardiograms.The patient was being monitored until symptoms progressively worsened with multiple hospitalizations.Approximately 8 years and 10 months following the implant of the valve, the patient's valvular gradients increased significantly.The type of severe aortic regurgitation was central regurgitation.Due to the high gradient and severe central aortic regurgitation, the patient experienced halt and stenosis that eventually led to heart failure.Conduction disturbances were noted as well.The patient experienced bradycardia and then asystole prior to the planned transcatheter aortic valve replacement (tavr) reintervention.However, the planned tavr was not performed as the patient died before the procedure.
Additional Manufacturer Narrative
Updated data: b2.B5.A third paragraph was added.Corrected data: b3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 9 years and 2 months following the implant of a transcatheter aortic valve (tav), severe aortic regurgitation was identified as well as a valvular gradient of 34 millimeters of mercury (mm hg).Subsequently, a transcatheter aortic valve (procedure was planned with a non-medtronic (sapien 3) valve.Due to the high valvular gradient and regurgitation, the patient required hospitalization.Per the physician, the valve contributed to the patient symptoms.Additional information was received that approximately 4 years following the implant of the valve, hypoattenuated leaflet thickening (halt) was first noticed and was confirmed for several years via computed tomography (ct) scans and echocardiograms.The patient was being monitored until symptoms progressively worsened with multiple hospitalizations.Approximately 8 years and 10 months following the implant of the valve, the patient's valvular gradients increased significantly.The type of severe aortic regurgitation was central regurgitation.Due to the high gradient and severe central aortic regurgitation, the patient experienced halt and stenosis that eventually led to heart failure.Conduction disturbances were noted as well.The patient experienced bradycardia and then asystole prior to the planned tav replacement (tavr) reintervention.However, the planned tavr was not performed as the patient died before the procedure.Additional information was received to confirm the patient died approximately nine years, two and a half months following the tav im plant.